# SDR ASOA00112

- Difficulty date: October 12, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N243AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120072
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4386 - DURING FLIGHT FROM CRW TO ATL, CREW NOTICED A VERY STRONG PLASTIC SMOKE SMELL.  CREW FOLLOWED CHECKLIST AND SMELL DIMINISHED WHEN RIGHT PACK WAS CUT OFF.  AIRCRAFT LANDED SAFELY.  MAINTENANCE INSPECTED UNDER COCKPIT SIDE PANELS AND GROUND RAN AIRCRAFT FOR 1 HOUR.  PACK AND BLEEDS CHECKED OK.  ALL GENERATORS AND BUSS CONNECTIONS INSPECTED NORMAL.  MAINTENANCE WAS UNABLE TO DUPLICATE SMOKE SMELL.  AIRCRAFT RETURNED TO SERVICE.  (M)
